Follow
Peter Szmolyan
Title
Cited by
Cited by
Year
Extending geometric singular perturbation theory to nonhyperbolic points---fold and canard points in two dimensions
M Krupa, P Szmolyan
SIAM journal on mathematical analysis 33 (2), 286-314, 2001
5842001
Relaxation oscillation and canard explosion
M Krupa, P Szmolyan
Journal of Differential Equations 174 (2), 312-368, 2001
5182001
Canards in R3
P Szmolyan, M Wechselberger
Journal of Differential Equations 177 (2), 419-453, 2001
3982001
Transversal heteroclinic and homoclinic orbits in singular perturbation problems
P Szmolyan
Journal of differential equations 92 (2), 252-281, 1991
2001991
Extending slow manifolds near transcritical and pitchfork singularities
M Krupa, P Szmolyan
Nonlinearity 14 (6), 1473, 2001
1732001
Fast and slow waves in the FitzHugh–Nagumo equation
M Krupa, B Sandstede, P Szmolyan
Journal of Differential Equations 133 (1), 49-97, 1997
1661997
Relaxation oscillations in R3
P Szmolyan, M Wechselberger
Journal of Differential Equations 200 (1), 69-104, 2004
1542004
Geometry of mixed-mode oscillations in the 3-d autocatalator
A Milik, P Szmolyan, H Löffelmann, E Gröller
International Journal of Bifurcation and Chaos 8 (03), 505-519, 1998
1331998
Existence and bifurcation of viscous profiles for all intermediate magnetohydrodynamic shock waves
H Freistűhler, P Szmolyan
SIAM Journal on Mathematical Analysis 26 (1), 112-128, 1995
1031995
Spectral stability of small shock waves
H Freistühler, P Szmolyan
Archive for rational mechanics and analysis 164, 287-309, 2002
772002
Scaling in singular perturbation problems: blowing up a relaxation oscillator
I Kosiuk, P Szmolyan
SIAM Journal on Applied Dynamical Systems 10 (4), 1307-1343, 2011
682011
Multiple time scales and canards in a chemical oscillator
A Milik, P Szmolyan
Multiple-time-scale dynamical systems, 117-140, 2001
682001
A geometric singular perturbation analysis of detonation and deflagration waves
I Gasser, P Szmolyan
SIAM journal on mathematical analysis 24 (4), 968-986, 1993
671993
Geometric singular perturbation analysis of an autocatalator model
I Gucwa, P Szmolyan
Discrete and Continuous Dynamical Systems¿ Series S 2 (4), 783, 2009
652009
Geometric analysis of the singularly perturbed planar fold
M Krupa, P Szmolyan
Multiple-time-scale dynamical systems, 89-116, 2001
472001
A system of convection—diffusion equations with small diffusion coefficient arising in semiconductor physics
PA Markowich, P Szmolyan
Journal of Differential Equations 81 (2), 234-254, 1989
471989
Asymptotic expansions using blow-up
S Van Gils, M Krupa*, P Szmolyan*
Zeitschrift für angewandte Mathematik und Physik ZAMP 56, 369-397, 2005
452005
Geometric analysis of the Goldbeter minimal model for the embryonic cell cycle
I Kosiuk, P Szmolyan
Journal of mathematical biology 72, 1337-1368, 2016
432016
Geometric desingularization of degenerate singularities in the presence of fast rotation: A new proof of known results for slow passage through Hopf bifurcations
MG Hayes, TJ Kaper, P Szmolyan, M Wechselberger
Indagationes Mathematicae 27 (5), 1184-1203, 2016
422016
Multiscale geometry of the Olsen model and non-classical relaxation oscillations
C Kuehn, P Szmolyan
Journal of Nonlinear Science 25, 583-629, 2015
422015
The system can't perform the operation now. Try again later.
Articles 1–20